MathSciNet Relay Station
MathSciNet bibliographic data
MR1233340 (94g:34037) 34B15
Zhang, Yong Existence of solutions of a kind of singular boundary value problem. Nonlinear Anal. 21 (1993), no. 2, 153–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement